# SDR C2XA00IA011

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 140FL01D3Y1
- Condition: Inoperative
- Location: Mlg Uplock
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GPT - DURING FLIGHT 3537 FROM GPT TO IAH, THE CREW REPORTED THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO GPT WHERE IT LANDED WITHOUT INCIDENT.  THE LANDING GEAR WAS PLACED ON MEL 32-31-03, CONTROL NUMBER 213952, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX MICROSWITCH  IAW  ATR42-500 MM 32-61-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
